What can I expect as medroxyprogesterone acetate (depotrust) side effect?

Effects can vary. It can change your menstrual cycle, both in frequency and flow. Other possible side effects include water retention, decreased appetite, weakness, & soreness at the injection site. Depression, dizziness, headache, nervousness, sleepiness, breast tenderness, breast discharge, abdominal pain, nausea/vomiting, jaundice, blood clots, and phlebitis are less common. It's also possible to have no side effects at all!

Related Questions

In my 13th week on Depo-Provera provera, (medroxyprogesterone) my breasts are a bit fuller. They are harder to the touch. A bit sore. Could this be a side effect or could I be prego?

Take the test. If you want to know if you are pregnant, take a test. In today's world you do not need to wonder if you are pregnant or not based on symptoms. Pregnancy tests are available at any pharmacy and in minutes you will have your answer. They can detect a pregnancy 7-10 days after conception. The best time to take one is when you miss your period.

Is it weird to have Depo-Provera provera (medroxyprogesterone) birth control with crazy side effect like depression and random crying?

It is possible. The Depo Provera (medroxyprogesterone) injections are a hormone called progesterone. A few women who are sensitive to Progesterone and can get bloating or water retention or mood swings. So feelings of depression might be from the Depo-Provera provera. However depression and crying may have everything to do with other life issues. Speak with your doctor to help figure this out. Depression is important to treat.

Started Depo-Provera provera (medroxyprogesterone). Constant mid-stomach pain and grumbling ever since. No appetite- so I can hardly eat. Side effect? What should I do?

Not likely. Those are not typical side effects of depo-provera. In fact the opposite is usually true. Depoprovera can be an appetite stimulant. I would recommend seeing a primary care doctor and investigating other causes.

Depo provera (medroxyprogesterone) 2 weeks ago. As of lately I've been feeling bad stomach pains and feeling weak, light headed and tired...Could this be a side effect?

Everything is. That is the problem with depo; whatever happens to you over the next three months you will blame on the meds. It could be the depo, you could be pregnant, you could have lupus or leukemia or scabies, rabies, or tetanus. Or most likely, you are just tired and weak.